# SDR CALA2013101692120

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 68,313 hours, 25,182 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OW BOTTLE GAUGLE LENS CRACKED.  R & R RT OW SLIDE BOTTLE ASSEMBLY.
